Arnaud Ducrot
Arnaud Ducrot
Professeur de mathématiques, Université Le Havre Normandie
Verified email at - Homepage
Cited by
Cited by
Existence and convergence to a propagating terrace in one-dimensional reaction-diffusion equations
A Ducrot, T Giletti, H Matano
Transactions of the American Mathematical Society 366 (10), 5541-5566, 2014
Travelling wave solutions for an infection-age structured epidemic model with external supplies
A Ducrot, P Magal
Nonlinearity 24 (10), 2891, 2011
Travelling wave solutions for an infection-age structured model with diffusion
A Ducrot, P Magal
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 139 (03 …, 2009
Travelling wave solutions in multigroup age-structured epidemic models
A Ducrot, P Magal, S Ruan
Archive for rational mechanics and analysis 195 (1), 311-331, 2010
Essential growth rate for bounded linear perturbation of non-densely defined Cauchy problems
A Ducrot, Z Liu, P Magal
Journal of Mathematical Analysis and applications 341 (1), 501-518, 2008
Reaction-diffusion problems with non-Fredholm operators
A Ducrot, M Marion, V Volpert
An age-structured within-host model for multistrain malaria infections
RD Demasse, A Ducrot
SIAM Journal on Applied Mathematics 73 (1), 572-593, 2013
Spreading speeds for multidimensional reaction–diffusion systems of the prey–predator type
A Ducrot, T Giletti, H Matano
Calculus of Variations and Partial Differential Equations 58, 1-34, 2019
Systemes de réaction–diffusion sans propriété de Fredholm
A Ducrot, M Marion, V Volpert
Comptes rendus. Mathématique 340 (9), 659-664, 2005
A metapopulation model for malaria with transmission-blocking partial immunity in hosts
J Arino, A Ducrot, P Zongo
Journal of mathematical biology 64 (3), 423-448, 2012
Spatial propagation for a two component reaction–diffusion system arising in population dynamics
A Ducrot
Journal of differential equations 260 (12), 8316-8357, 2016
Travelling waves for integro-differential equations in population dynamics
N Apreutesei, A Ducrot, V Volpert
Discrete Cont. Dyn. Syst. Ser. B 11, 541-561, 2009
Hopf bifurcation in a size-structured population dynamic model with random growth
J Chu, A Ducrot, P Magal, S Ruan
Journal of Differential Equations 247 (3), 956-1000, 2009
An in vitro cell population dynamics model incorporating cell size, quiescence, and contact inhibition
A Ducrot, F Le Foll, P Magal, H Murakawa, J Pasquier, GF Webb
Mathematical Models and Methods in Applied Sciences 21 (supp01), 871-892, 2011
Qualitative analysis and travelling wave solutions for the SI model with vertical transmission
A Ducrot, M Langlais, P Magal
Commun. Pure Appl. Anal 11 (1), 97-113, 2012
Convergence to generalized transition waves for some Holling–Tanner prey–predator reaction–diffusion system
A Ducrot
Journal de Mathématiques Pures et Appliquées 100 (1), 1-15, 2013
Competition of species with intra-specific competition
N Apreutesei, A Ducrot, V Volpert
Mathematical Modelling of Natural Phenomena 3 (4), 1-27, 2008
A mathematical model for malaria involving differential susceptibility, exposedness and infectivity of human host
A Ducrot, SB Sirima, B Some, P Zongo
Journal of biological dynamics 3 (6), 574-598, 2009
Asymptotic spreading speeds for a predator–prey system with two predators and one prey
A Ducrot, T Giletti, JS Guo, M Shimojo
Nonlinearity 34 (2), 669, 2021
Steady state concentration for a phenotypic structured problem modeling the evolutionary epidemiology of spore producing pathogens
R Djidjou-Demasse, A Ducrot, F Fabre
Mathematical Models and Methods in Applied Sciences 27 (02), 385-426, 2017
The system can't perform the operation now. Try again later.
Articles 1–20